Methodological implications of non-normally distributed financial ratios

Barnes, P., 1982. Methodological implications of non-normally distributed financial ratios. Journal of Business Finance and Accounting, 9 (1), pp. 51-62. ISSN 0306-686X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Business Finance and Accounting
Creators: Barnes, P.
Date: 1982
Volume: 9
Number: 1
ISSN: 0306-686X
Identifiers:
NumberType
10.1111/j.1468-5957.1982.tb00972.xDOI
540266Other
Divisions: Schools > Nottingham Business School
Record created by: EPrints Services
Date Added: 09 Oct 2015 10:56
Last Modified: 27 Apr 2022 11:01
URI: http://irep.ntu.ac.uk/id/eprint/20424

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year